Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Randomization of Sharkovskii-type theorems''


Author: Jan Andres
Journal: Proc. Amer. Math. Soc. 136 (2008), 3733-3734
MSC (2000): Primary 37E05, 37E15, 37H10; Secondary 47H04, 47H40
Published electronically: June 3, 2008
Original Article: Proc. Amer. Math. Soc. 136 (2008), 1385-1395
MathSciNet review: 2415063
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E05, 37E15, 37H10, 47H04, 47H40

Retrieve articles in all journals with MSC (2000): 37E05, 37E15, 37H10, 47H04, 47H40


Additional Information

Jan Andres
Affiliation: Department of Mathematical Analysis, Faculty of Science, Palacký University, Tomkova 40, 779 00 Olomouc-Hejčín, Czech Republic
Email: andres@inf.upol.cz

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09518-X
PII: S 0002-9939(08)09518-X
Keywords: Sharkovskii-type theorems, randomization, transformation to deterministic case, random periodic orbits
Received by editor(s): May 28, 2008
Published electronically: June 3, 2008
Additional Notes: This work was supported by the Council of Czech Government (MSM 6198959214).
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.